# SDR FDEA201106012067

- Difficulty date: June 1, 2011
- Submitted: June 1, 2011
- Operation: Air carrier
- Aircraft: N645FE
- Make and model: Doug MD-11F
- Aircraft serial: 48446
- Aircraft time: 73,567 hours, 12,217 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: AEA0303511
- Condition: Corroded
- Location: Bs 1461-1481
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LONGERON 25R BETWEEN STA 1461-1481 CORRODED.   CORRODED AREA REMOVED IAW SRM 51-21-01, REV 46.  ORIGINAL THICKNESS : 0.200", MATERIAL REMOVED : 0.060" & REMAINING THICKNESS : 0.140" FOUND EXCEEDED LIMIT IAW SRM 53-00-00, FIG 205, REV 46.  CORRODED LONGERON NR 25R REMOVED.  LONGERON REMOVED.  NEW LONGERON FABRICATED IAW DWG AEA0303, REV 'J'. FPI CARRIED OUT ON NEW FABRICATED LONGERON FOUND NO CRACK.  NEW LONGERON  INSTALLED.   REPAIR CLASSIFIED AS MAJOR IAW GMM6-2-100, REV 112.
